Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipo
Aug 20, 2007

I am on Trizivir and have a problem...I have lost my butt and legs and have a fat hump back and big gut...no matter how much I excercise this will not go away, so I am going to switch meds but was wondering how long will it take after going off Trizivir for my fat to be distributed equally? Also can you reccommend a god surgeon in the NC or VA area to get surgery such as butt implants, fat taken off of back and stomach? and what can you do about the "toothpick" legs look???? Thank you for your help...looking forward to hearing from you.

Response from Dr. Conway

Of the medications you are taking, the one that may be involved is the AZT component of the Trizivir. Getting off this might help, but the recovery will be gradual, over the course of a year or more, so be patient. I am pleased to hear that you are exercising, and I would encourage you to continue to do so, a combination of cardio and weight training as often as you can being the best approach. Avoid synthetic steroids, as these will do more harm than good. Please do consider the use of recombinant growth hormone if you have a plan that will cover it. As for a surgeon, I would recommend you go to your local AIDS Service Organization (ASO) for guidance. There is nothing like the reports of satisfied patients to help you pick a surgeon.



Previous
meds dosing
Next
Is this combination ok???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement